Why have I missed my periods and why is there dark circle around my breast ?
im 16 Years old. about three weeks ago we had intercourse where the condom failed us, about three days later i took the first planb pill and the nxt day i took the secong one. i was suppose to start my period the day i took plan b , however it came five days late and it lasted two days and ways very heavy ( unusal for me) , lately ive been feelin like i have to throw up, but have yet to, ive been having cramping and i have a dark circle around me breast . im not sure if i should worry or deal with t because its possible that it can be sides effects from plan b. any advice?
Welcome to HealthcareMagic.
These are side effects of Plan B tablet.There stands no chance of pregnancy .
However , it is better for you to see your Gynecologist to have a relief from your symptoms.
Answered: Thu, 14 Jul 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]